On the Spectra of Waveform Relaxation Operators for Circuit Equations

Yao-Lin JIANG  Omar WING  

IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E81-A   No.4   pp.685-689
Publication Date: 1998/04/25
Online ISSN: 
Print ISSN: 0916-8508
Type of Manuscript: PAPER
Category: VLSI Design Technology and CAD
waveform relaxation,  spectra,  circuit simulation,  

Full Text: PDF(347.8KB)>>
Buy this Article

In this paper we derive the expressions of the spectra of waveform relaxation operators for linear differential-algebraic equations which stem from circuit simulation. These expressions suggest ways to split the matrices of the circuit equations such that waveform relaxation will converge. Numerical experimental results are given.